Qualitative properties of certain non-linear differential systems of second order


TUNÇ C., Dinc Y.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.11, no.2, pp.359-366, 2017 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jtusci.2016.05.002
  • Journal Name: JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Journal Indexes: Science Citation Index Expanded
  • Page Numbers: pp.359-366

Abstract

In this paper, we study the boundedness and square integrability of solutions in certain non-linear systems of differential equations of second order. We establish two new theorems, which include suitable sufficient conditions guaranteeing the boundedness and square integrability of solutions to the considered systems. The presented proofs simplify previous works since the Gronwall inequality is avoided which is the usual case. The technique of proof involves the integral test, and two examples are included to illustrate the results. (C) 2016 The Authors. Production and hosting by Elsevier B.V. on behalf of Taibah University.